Items where Division is "Department of Economic-Mathematical Modeling and Information Technologies" and Year is 2017

Group by: Creators | Item Type | No Grouping
Jump to: N | К
Number of items: 2.

N

Nikitin, A. V. and Khimka, U. T. (2017) Asymptotics of Normalized Control with Markov Switchings. Ukrainian Mathematical Journal, 68 (8). pp. 1252-1262. ISSN 0041-5995

К

Коцюк, Ю. А. (Yu. Kotsyuk) (2017) Використання модуля unplag на базі іс moodle в Національному університеті «Острозька академія»: передумови впровадження, результати співпраці, подальші перспективи (Using the "unplag" module on the basis of the IS "moodle" at the National University of Ostroh Academy: the preconditions for implementation, the results of cooperation, the further perspectives). In: III Науково-практична конференція «Бібліотечна справа у сучасних інформаційно-комунікативних процесах: тенденції та перспективи», 20-26 травня 2017, Наукова бібліотека, Національний університет "Острозька академія", Острог, Україна.

This list was generated on Fri Jul 12 23:54:14 2024 EEST.